I am not understanding what you are saying about somatostatin here.
If too much of it decreases HGH and adding arginine would decrease
somatostatin, how does that relate to HGH overdose?
[I think that what he is saying is that an HGH overdose will cause
the body to stop producing HGH... THAT is the side effect that he
says occurs from HGH "overdosing"... So, if you take arginine and it
blocks somatostatin, it would block the side effect that he says
occurs when you take too much HGH, ie, you would continue to get HGH
(What is true for testosterone and for thyroid, and of course
temporarily for insulin, is not necessarily true for ALL hormones...
in my opinion, and in the comments of others who have written, I
DOUBT that the pituitary STOPS producing or DECREASES THE release of
HGH when we inject HGH... This might mean that there is no feed back
mechanism for the pituitary or the hypothalamus to "know" there is a
high HGH level, so the pituitary produces and releases HGH
independently of HGH level.
Dr. Hughes mentioned that after three years many HGH patients can
REDUCE the dose of HGH...
And Donelson Jones has used 1 iu for more than 13 years and has an
IGF-1 level about 600, which makes me think that it has "crept up".
For more about this, read :
I can offer a small piece of advice. If you rule out other
possibilities like dental problems, etc. and you are convinced that
the fluid retention is due to the HGH supplementation you can try the
- to fight water retention you can take vit C several grams per day in
divided doses, Magnesium at least half a gram and Calcium at least
half a gram. In fact you could try the buffered vitamin C powder by
- to fight most (I think water retention is likely included in the
list) symptoms of HGH overdosing (I am not saying that you are
overdosing but sometimes the system can produce some of its own on top
of the supplemented, etc.) you can try taking Arginine several grams
per day, which decreases somatostatin.
Apparently somatostatin seems to be responsible for many of the
symptoms of HGH "overdosing".
Hope this helps...
[Hello Vasilis... what are the symptoms of HGH overdosing that you
say somatostatin seems to be responsible for? The only symptoms I
am aware of from overdose of HGH are acromegalia and carpal tunnel...
Are you saying that somatostatin is responsible for acromegalia or
carpal tunnel syndrome? (somatostatin is the hormone that turns
OFF the release of growth hormone by the pituitary. It is
produced in the hypothalamus and also in the pancreas)
Thanks for your advice to Mike. - Ellis]